I'm a big cheat

rich p

ridiculous old lush
Location
Brighton
Nothing serious I hope.
My mate is on steroids due to a brain lesion and he's become talkatiive, loud and cantankerous. Has this happened to you, Jonathan?
 

ChrisKH

Veteran
Location
Essex
Depends on the steroid; mine (prednisolone) just used to make me absolutely manic, eat enormous amounts of food and sleep only 4-5 hours a night. I used to go into work and get there at 5.30am. Very aggressive too. Had I been cycling then it would have suited me doing audaxes. Also made me very big up top as the body was secreting fat in my upper torso.

Hope it's nothing serious. It never used to help my rugby training any as I was generally too sick to go and when I did I was absolutely exhausted (from being permanently semi-anaemic).
 
OP
jonathan ellis

jonathan ellis

Well-Known Member
Location
London
Yeah its prednisolone
6 x 5mg per day

I'm not angry yet! & its only for a week (nothing serious)

i'll report back with any side effects...
 

ChrisKH

Veteran
Location
Essex
You should be okay Jonathan. A short course won't have that much effect.

I used to take 45mg straight off for a week then 35mg for a week, etc. then taper down to 5mg, 2.5 mg, 0.5mg to ween myself off. I took it off and on for 8 years and eventually when I stopped I ended up dragging myself around for a whole year being steroid deficient (permanently tired) as my body wouldn't produce the natural equivalent. It eventually kicked in but took a while.
 
Top Bottom